# SDR UPS06448084

- Difficulty date: August 15, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B38421602
- Condition: Cracked
- Location: Bs 520 Rbl 8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 520 RBL8 SEAT TRACK CRACK, CRACK LENGTH 4" AND 0.75" RESP.  BS 520 RBL98 SEAT TRACK REPAIRED AS PER RS R53-25-35572 AND UPS ENGINEERING FILE NUMBER 747-53-20330.
